# SDR IPXA2021050368897

- Difficulty date: April 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013023
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO SIDEWALL PANEL SUPPORT ANGLE IS CRACKED AGT STA. 1621 R/H SIDE.REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG. ADA0130 AND SRM 51-33-01. (MINOR)
